# SDR UPS97824332

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 3656137501
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT ELEV CONTROL TAB MOUNT 2ND FROM INBD IS CRACKED.  REMOVED AND REPLACED BRACKET ASSY IAW SRM 51-1-21.
